# SDR FDEA200908263092

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB30272
- Condition: Worn
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT L/E SLAT FOUND 1EA DEEP WEAR ON EXTERNAL SKIN L/E DROOPED AT STA XDLE 309 REPAIR IAW SRM 57-21-01 FIG.4 VOL 3 AND SRM 57-00-01 FIG 4 SHEET 2 VOL 1.
